MathSciNet Relay Station
MathSciNet bibliographic data
MR2394076 (2009d:34084) 34C10 (28A80)
Pašić, Mervan Fractal oscillations for a class of second order linear differential equations of Euler type. J. Math. Anal. Appl. 341 (2008), no. 1, 211–223.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement